MathSciNet Relay Station
MathSciNet bibliographic data
MR1331110 39B52 (15A63 39B22 46C99)
Kannappan, Pl. Quadratic functional equation and inner product spaces. Results Math. 27 (1995), no. 3-4, 368–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement